National Changhua University of Education Institutional Repository : Item 987654321/8924
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 18469944      在线人数 : 225
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8924

题名: On Common Quasi-eigenvector Problems
作者: Lin Lai-Jiu;Du Wei-Shih
贡献者: 數學系
关键词: Eigenvalue;Eigenvector;Common quasi-eigenvector problem;Maximal element theorem
日期: 2008-07
上传时间: 2011-05-10T06:50:35Z
出版者: Elsevier Science
摘要: In this paper, we study four types of common quasi-eigenvector problems and two types of eigenvector problems. The existence
theorems for the solutions of common quasi-eigenvector problems and eigenvector problems are also established.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 69(2):463-471
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML625检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈